Volume 13, Issue 3 (11-2013)                   2013, 13(3): 797-808 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hosseini F, Karimi O, Mohammadzadeh M. Pseudo-likelihood Inference for Discrete Spatial Response (A Case Study of the Semnan rainfall data). Quarterly Journal of Science Kharazmi University. 2013; 13 (3) :797-808
URL: http://jsci.khu.ac.ir/article-1-1658-en.html
1- semnan university
2- Semnan University
3- TMU University
Abstract:   (4267 Views)
Non-Gaussian spatial responses are usually modeled using spatial generalized linear mixed models, such that the spatial correlation of the data can be introduced via normal latent variables. The model parameters and the prediction of the latent variables at unsampled locations are of the most important interest in SGLMM by estimating of the latent variables at sampled locations. In these models, since there are the latent variables and non-Gaussian spatial response variables, likelihood function cannot usually be given in a closed form and maximum likelihood estimations may be computationally prohibitive. In this paper, a new algorithm is introduced for maximum likelihood estimation of the model parameters and predictions, that is faster than the former method. This algorithm obtains to combine the pseudo maximum likelihood method, the Expectation maximization Gradient algorithm and an approximate method. The performance and accuracy of the proposed model are illustrated through a simulation study. Finally, the model and the algorithm are applied to a case study on rainfall data observed in the weather stations of Semnan in 2012.
Full-Text [PDF 710 kb]   (895 Downloads)    
Subject: Mathematic
Published: 2013/11/15

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb